Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256167
Title: Многогранник разрезов графа
Authors: Исаченко, А. Н.
Феденя, О. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 71-74.
Abstract: This paper gives some results about the polytope associated with the maximum cut problem and studies the facet properties for cycles
URI: https://elib.bsu.by/handle/123456789/256167
ISSN: 0321-0367
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
71-74.pdf179,5 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.